MathSciNet Relay Station
MathSciNet bibliographic data
MR1105843 (93d:62055) 62G05 (62E20 62G20)
Chaudhuri, Probal Nonparametric estimates of regression quantiles and their local Bahadur representation. Ann. Statist. 19 (1991), no. 2, 760–777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement